......

Headache with vomiting after brain aneurysm treatment, what to do?


Question
Hello doctor,
My mother was treated for a brain aneurysm last year at the hospital, but now she is dizzy, has a headache and vomiting. So the doctor asked me to ask if I have a headache with vomiting after treatment for a brain aneurysm? I thank you doctor.
Anonymous customer question
Answer
Answered by Master, Doctor Phan Duy - Department of General Surgery, Vinmec Central Park International General Hospital.
Hello,
With the question “What to do with headache with vomiting after treatment of cerebral aneurysm? ”, the doctor would like to answer as follows:
Headache and vomiting can be caused by many causes, including cerebrovascular disease. In the case of your mother, it is necessary to visit a medical facility with a neurologist to get accurate results and appropriate treatment.
If you still have questions about headaches, you can go to a hospital under Vinmec Health System for further examination and advice. Thank you for trusting and sending questions to Vinmec. Wishing you lots of health.
Best regards!

Để được tư vấn trực tiếp, Quý Khách vui lòng bấm số HOTLINE hoặc đăng ký lịch trực tuyến TẠI ĐÂY. Tải ứng dụng độc quyền MyVinmec để đặt lịch nhanh hơn, theo dõi lịch tiện lợi hơn!

5 lượt đọc

Dịch vụ từ Vinmec

Bài viết liên quan